# SDR FDEA201609283421

- Difficulty date: September 28, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 63,892 hours, 25,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Worn
- Location: Bs 1491-1521
- Part time: 30,867 hours, 25,988 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  BS 1521  LBL 8.50  WORN.  REMOVED AND REPLACED DAMAGED SEAT TRACK FROM BS 1491 TO 1531 IAW SRM 53-  70-00 VOL 1 FIG 1.
